MathSciNet Relay Station
MathSciNet bibliographic data
MR1955273 35Q53 (35D05)
Fonseca, G.; Linares, F.; Ponce, G. Global existence for the critical generalized KdV equation. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1847–1855 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement